# SDR AALA201601159003

- Difficulty date: January 14, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 17,226 hours, 8,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Worn
- Location: R1 Door
- Component: Slide Raft
- Component part number: D30664409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  R1 DOOR SLIDE NYLON LANYARD VELCRO IS WORN OUT.  WHITE LANYARD WILL NOT ADHERE AROUND GIRT BAR TRIGGER.  REPLACED R1 DOOR SLIDE IAW JC 26C84152006.
